Ask an expert
Question

30 Nov 2004

painful sex
I am a woman of 38 ,since last 4-5 months i've been experiencing itchiness andburning sensarion in my vaginaduring & after sex.I'm not on any kind of medication or pills whatsoever.next day i feel sore in my vaginaskin appears tp be chapped & dry for 3-4 days thereafter.the itching also continues.what exactly is it??kindly help
Answer 362 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be thrush. You can try using Canesten pessaries but, if you have no relief, you should see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.